# SDR HALA0600410

- Difficulty date: May 28, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 6,357 hours, 15,785 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Part number: 59718801
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB, PIREP PACK PROBLEM AGAIN.  REMOVED AND REPLACED RIGHT AIR CONDITIONING DUCT ASSY.  OPERATIONAL AND LEAK CHECK GOOD PER AMM 21-00-00.
